# SDR 2007UALA03811

- Difficulty date: September 20, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 55,701 hours, 20,536 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emerency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LAMPS INOP ROW 31 TO AFT GALLEY.
